# SDR UALA2011041801846

- Difficulty date: April 16, 2011
- Submitted: April 20, 2011
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 85,748 hours, 13,746 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1003599
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK EMERGENCY LIGHT INOP.  REPLACED LIGHT ASSY, OP CHECKS NORMAL.
